Extensions of convex functionals on convex cones

Tom 25 / 1998

E. Ignaczak, A. Paszkiewicz Applicationes Mathematicae 25 (1998), 381-386 DOI: 10.4064/am-25-3-381-386

Streszczenie

We prove that under some topological assumptions (e.g. if M has nonempty interior in X), a convex cone M in a linear topological space X is a linear subspace if and only if each convex functional on M has a convex extension on the whole space X.

Autorzy

  • E. Ignaczak
  • A. Paszkiewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek